# SDR UPS06448151

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1160-1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS1160-1178 LBL11 WEB O/B FACE LWR AREA FOUND CORRODED.  CORROSION BLEND OUT 0.020" X 3/4" BY 5" EXCEED SRM LIMIT.  M/D BS 1140-1200 LBL11 WEB REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
